# SDR SWIA2024112500813

- Difficulty date: August 13, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 48,853 hours, 32,075 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB FLAP BOTTOM SURFACE HAS A DENT EVAL     (C-CHECK RO 11/24/2024)    PERFORMED REPAIR ON RH IB FLAP BOTTOM SURFACE PER BOMBARDIER REO 670-57-52-160. REV. -A. DATE: 2016-10-21. AND CRJ-700 SRM 51-26-01, SRM 57-52-01, SRM 51-40-11, SRM 51-26-00, SRM 51-25-01 AND CRJ-700 AMM 57-52-27.
